2019
Том 71
№ 8

All Issues

Konovalov A. B.

Articles: 1
Article (Russian)

On the nilpotency class of a multiplicative group of a modular group algebra of a dihedral 2-group

Konovalov A. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 39–45

It is proved that the wreath product of a second-order group and the commutant of a dihedral group is imbedded into a multiplicative group of a modular group algebra of a dihedral group of order 2 n . This implies that the nilpotency class of the multiplicative group is equal to 2 n−2, i.e., to the order of the commutant of the dihedral group.